advertisement
Question
Posted by: Paige | 2008/08/26

Worried

Hi CS and all!
Please tell me what effects steroids have on one.
My cousin that stays with us has been taking steroids(i came upon it in his draw when packing his clothes in,with syringes)He does bodybuilding and anyways i felt like i had snooped so just left it, never said anything and tried to forget about it.

Im sure he has been taking them for a long time now but things are starting to get strange and its starting to worry me.
He bangs the doors in the house, curses and get frustrated all the time.Has recently stopped speaking to everyone, why we not sure really but we assume its because of the fact that he got a puncture along the road and i think somehow he came to blame my dad as its since then that he hasnt been speaking to anyone.
he chased his friend away that came to visit saying he dsnt want to be bothered by anyone.The frnd then came to ask us what was wrong with him and we dont have a clue.

He wears his hood over his head all the time so he now dsnt look at anyone.he walks wherever he wants to go when there is a car, my dad even went after him in the rain but he refused to get in saying he will walk.No one has done anything to him and he is very stubborn so he will not speak to anyone.Is it the steroids thats doing this?Im sure he is not on any other drugs

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Good grief --- there are so many different steriods, taken for different reasons and in diffeent amounts, for differing durations, that there's no clear answer possible to your question.
Sounds like your cousin has been engaging in using anabolic steroids for his body Building. If so, whoever is supplying the drugs should be prosecuted, and they will do him no good whatever healthwise ( and may reduce his sexual equipment and abilities ). From the sound of it he is getting to be in a bad way. The drugs may very well have played a part in this ; though the picture can be complex, as someone who has one of many psych disorders, including psychotic disorders, might take up body-bnuilding and become more reclusive --- and the drug use, to a degree caused by that, could then worsen the picture. Can't anyone persuade him to get a good medical checkup, with at least a good physician pre-warned about the likelihood of steroid abuse, who could check him out physically and mentally and maybe do some blood tests to confirm the concerns ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2009/04/29

Do steroids show up in medical examinations for applying to work overseas?

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement